# SDR AALA990209

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL -  STATION 1070 FRAME DENTED ON TOP BETWEEN STRINGER 26R AND 27R.  INSTALLED DOUBLER WET AT STATION 1070 BETWEEN STRINGER 26R AND 27R PER SRM 53-10-4.  (M)
